My legs are achey, Im really tired and cold. Nauseous, hair is falling out again - My throat feels thick, I have a hard time swallowing and catching my breath. I am constipated again and having the brain fog back.
Its like I took 5 steps forward and 4 steps back.
I am on Tirosint 25mcg for 5 days and 50mcg for 2 days.
From those lab results and your symptoms, I'd say that your FT3 is too low. Even though it is in the so-called "normal" range, the range is far too broad. Many members, myself included, find that symptom relief for them required that FT3 was adjusted into the upper part of the range and FT4 adjusted to around the midpoint of its range.
A good thyroid doctor will treat a hypo patient clinically by testing and adjusting FT3 and FT4 as necessary to relieve symptoms, without being constrained by resultant TSH levels. Symptom relief is all important, not just test results. Have a look at this link about clinical treatment and you can compare that approach to what you are getting.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.